# SDR ASAA2018082925954

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,959 hours, 13,603 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DETECTION LOOP A INOP. GROUNDED - YES. CONFIRMED FAULT, CARGO ELECTRONIC UNIT (CEU) BITE SHOWS AFT CARGO A2244 (A3) AFT SMOKE DETECTOR FAILS TEST. REMOVED & REPLACED CARGO BAY SMOKE DETECTOR REF AMM 26-16-01, OPS CK NML REF AMM 26-16-00-730-801. PULLED & RESET 1 TOTAL C/B. REPOSITIONED AFT DET SELECT SWITCH TO NORM.
